# SDR AALA200802381S

- Difficulty date: October 22, 2008
- Submitted: December 10, 2008
- Operation: Air carrier
- Aircraft: N14077
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 612
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

BOG INFLIGHT - NOSE LANDING GEAR DOOR INDICATION ILLUMINATED ON BOTH GEAR INDICATION PANELS.  RETURNED TO BOG AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED BITE CHECK OF GROUND PROXIMITY DETECTION UNIT AND FOUND NUMBER TEN SENSOR FAULTED.  RESET FAULT AND CLEARED.  SYSTEM GROUND CHECKED NORMAL OPERATION.
